Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Using candibiotic drops for ear infection. Having mild hearing loss. What is causing this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
I was suffering from ear infection, outer and my doctor gave candibiotic drops, the infection seems to be gone away but my hearing in affected region has lessened.i am worried why this might be?
Posted Sun, 31 Mar 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Sudhir 15 minutes later
Hello,

With ear infections , there can be fluid collection in middle ear and also sometimes there can be blockage of Eustachian tube, which plays role in pressure balancing in ear.This can cause temporary hearing loss for some days.You can give try to antihistaminics to see if they can help.

Rarely infections might get into chronic stage and also involve mastoid ear cells.

A re-evaluation of ear by ENT doctor would also be recommended step.

Hope this answers your question.Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
 
Follow-up: Using candibiotic drops for ear infection. Having mild hearing loss. What is causing this? 3 minutes later
The medicines I am having are 1) ebasil(ebestine) tables 2) candibiotic ear drops...these medicines are for 5 days and still one day course is left, so it ok if I go and show it after my course is complete?or does it need my urgent attention?
 
 
Answered by Dr. Sudhir 25 minutes later
I would suggest to complete the course and then consider a visit to doctor.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Using candibiotic drops for ear infection. Having mild hearing loss. What is causing this? 3 hours later
Thank you for your help
 
 
Answered by Dr. Sudhir 2 hours later
You are welcome.Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor